MAUDE Adverse Event Report: POLYGANICS INNOVATIONS BV NEUROCAP; NERVE CUFF

POLYGANICS INNOVATIONS BV NEUROCAP; NERVE CUFF
Model Number NC01-025/03
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The intended use of the neurocap device is to protect a peripheral nerve end and separate the nerve from the surrounding environment to reduce the development of a symptomatic neuroma.This means there is still a chance to develop a recurrent neuroma.
 
Event or Problem Description
The patient had a right saphenous neurectomy with 3 neurocaps inserted at his initial surgery on (b)(6) 2018.He developed the recurrence of a neuroma which required a second operation to excise the neuroma.

Brand Name
NEUROCAP
Common Device Name
NERVE CUFF
Manufacturer (Section D)
POLYGANICS INNOVATIONS BV
rozenburglaan 15a
groningen, 9727 DL
NL  9727 DL
MDR Report Key8891880
Report Number3004504732-2019-00001
Device Sequence Number1413233
Product Code JXI
UDI-Device Identifier08717703990256
UDI-Public08717703990256
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K152684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/11/2018
Device Model NumberNC01-025/03
Device Catalogue NumberNEUROCAP 2.5 MM
Device Lot NumberNCA2017040611
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2019
Initial Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age50 YR